# SDR SWAA2025112632404

- Difficulty date: November 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727B TO BS767 AT LEVEL RBL22 AND WL 156 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727+4 TO BS 767, RBL 22, WL 156 IAW 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 146A7500 SHEET 157, REV -.
